BibTeX record journals/im/FlaxmanFV07

download as .bib file

@article{DBLP:journals/im/FlaxmanFV07,
  author    = {Abraham D. Flaxman and
               Alan M. Frieze and
               Juan Vera},
  title     = {A Geometric Preferential Attachment Model of Networks},
  journal   = {Internet Mathematics},
  volume    = {3},
  number    = {2},
  pages     = {187--205},
  year      = {2007},
  url       = {https://doi.org/10.1080/15427951.2006.10129124},
  doi       = {10.1080/15427951.2006.10129124},
  timestamp = {Mon, 16 Sep 2019 14:47:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/im/FlaxmanFV07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics